ITEM METADATA RECORD
Title: The minimal number of nodes in Chebyshev type quadrature-formulas
Authors: Kuijlaars, Arno # ×
Issue Date: 1993
Publisher: Noord-Hollandsche Uitgevers Maatschappij
Series Title: Indagationes Mathematicae vol:4 issue:3 pages:339-362
Abstract: We study Chebyshev type quadrature formulas of degree n with respect to a weight function on [-1, 1], i.e. formulas
URI: 
ISSN: 0019-3577
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science